# SDR AALA201707269022

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 20,703 hours, 7,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2R ARMING LEVER IS LOOSE. MAINTENANCE TIGHTENED LOOSE HARDWARE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
